MAUDE Adverse Event Report: GYRUS ACMI, INC. DIEGO ELITE TUBESET, DECLOG, 5/PK

GYRUS ACMI, INC. DIEGO ELITE TUBESET, DECLOG, 5/PK
Model Number TS101DC
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.The date of the event is unknown.A supplemental report twill be submitted when provided.
 
Event or Problem Description
It was reported that the diego elite tubeset declog had brown oily fluid on the valve to the balloon.The issue occurred during the device's setup ¿ inspection for use.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: h2, h3, h6, h11.The device was returned for inspection and the customer's allegation was confirmed.A definitive root cause for the could not be identified.Based on the results of the investigation there are dark colored yellow grease on the connector bottom sub assembly and inside the declog valve-barb.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.
 
Additional Manufacturer Narrative
This report is being supplemented to provide a correction to a previously submitted report.This event was reported in error, and it would be unlikely to cause or contribute to a death or a serious injury if it were to recur.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
DIEGO ELITE TUBESET, DECLOG, 5/PK
Common Device Name
DIEGO ELITE TUBESET, DECLOG, 5/PK
Manufacturer (Section D)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer (Section G)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24321319
Report Number1037007-2026-00009
Device Sequence Number10005058
Product Code GEI
UDI-Device Identifier00821925038820
UDI-Public00821925038820
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K123429
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTS101DC
Device Lot NumberG2405097
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer02/20/2026
03/31/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/19/2026
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown